| Model Number |
0675 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted with less than a year of use due to an infection.A new subcutaneous implantable cardioverter defibrillator (s-icd) system was implanted and remains in service.No additional adverse patient effects were reported.